# SDR ASAA9540056

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO RED EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN THE AFT CABIN.  RECONNECTED LOOSE CONNECTOR AT SECOND FROM LAST RED LIGHT AND LIGHTS OPERATED NORMALLY.  (M)
